Results 1 to 3 of 3
feeling weird on wellbutrin.
  1. #1
    PNUPTUAL is offline New Member
    Join Date
    Aug 2006
    Location
    , , .
    Posts
    5

    Default feeling weird on wellbutrin.

    Hello everyone,

    I was on Zoloft/adderall for a long time then tried meth and I stopped taking adderrall (didn't need that anymore). I eventually quit taking my zoloft as well. Taperning off of Zoloft was one of the hardest things I've ever done.I have been clean from ice for over a year but have been drinking and smoking weed to releive my depression. I quit smoking and drinking a couple of months ago and realized how bad my depression and adhd really were. I got back on the Zoloft for the first month of sobriety and it seemed to help with my mood and irritability, but I felt i still needed somtething for add. I'm really scatter-brained, it's hard for me to read a book, write a paragraph, or even express myself with-out.(It's taken me 45 minutes just to write this because my thoughts just don't come out right and I have to keep deleting and retyping what I've written to try and make more sense.) My doctor prescribed WellbutrinXL for the adhd.I started out with 150mg of wellbutrinxl for one week, then bumped up to 300mg. I'm only on my second week at 300 mgs. I feel really weird but it seems to be helping with my depression alot in the sense that I have the energy to get out of bed and attempt to do stuff. But it doesn't seem to be helping with my adhd. WILL THIS WEIRD FEELING GO AWAY EVENTUALLY WITH WELLBUTRIN? HAS IT HELPED ANYONE HERE WITH THEIR ADD? I'm still really scatter-brained and cannot stay on task. I also feel like my head is heavy. Like my head is tired but my body's not. Am I supposed to feel weird for a while on wellbutrin before I can decide it's working for me?

  2. #2
    Cats Meow is offline Banned
    Join Date
    Apr 2005
    Location
    USA
    Posts
    6,308

    Default

    I tried Wellbutrin for awhile, the shrink said it would help with short term memory loss, but I didn't notice any improvement, then I switched to Zoloft and it made my memory worse, talking with others here and they've experienced the same problem, so I kind of think it does have a negative effect. I saw my regular doctor and asked to be switched back to Wellbutrin XL and that was a bad mistake, it caused an emotional meltdown, my head screamed agony for a week. I quit all the antideps and improved slightly.
    I know what you mean about typing, that happens to me a lot, it's so frustrating.

    ^..^ ~~ ,
    =´`= ___ )-~


  3. #3
    PNUPTUAL is offline New Member
    Join Date
    Aug 2006
    Location
    , , .
    Posts
    5

    Default

    thanks a lot cats meow for your reply.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22